# SDR DHL2007753001

- Difficulty date: July 15, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Part time: 57,923 hours, 31,204 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL AREA OF DELAMINATION ON RT I/B MID FLAP T/E.  CUT OUT DELAMINATED AREA ON RT I/B MID FLAP, APPROX 4 1/4" BY 5".   FABBED FILLER APPROX 4 1/4" BY 5" AND DOUBLER APPROX 3" BY 4 1/4" FROM 7075-T6 .016" PO NR 9003988.  CLEANED, PREPPED, PRIMED, BONDED, CLEANED, TREATED, PRIMED AND SEALED EDGES IAW B727 SRM 57-50-2 FIG 3 AND 51-40-24 FIG 3.
